Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 3, Issue 2, Pages 117-124

An inequality for first-order differences

Department of Mathematics, University of Western Ontario, London, Ontario, N6A 5B7, Canada

Received 1 November 2003

Academic Editor: Victor Burenkov

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gord Sinnamon, “An inequality for first-order differences,” Journal of Function Spaces and Applications, vol. 3, no. 2, pp. 117-124, 2005.